# SDR CALA2023012500193

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 55,322 hours, 17,727 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Condition: Faulted
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP ASSYM EICAS AFTER T/O RAN QRH 90.10. NUMBER 1FSEU SHOWS RT FLAG DRIVE FAULT. FOUND R/H OUTBOARD FLAP TRANSMISSION NOT MOVING TORQUE TUBE. REMOVED AND REPLACED  FLAP INDICATOR. VERIFIED PERFORMED ADJUSTMENT OF T/E FLAPS LH AND RH POSITION TRANSMITTER, PERFORMED O/B TRAILING EDGE FLAP TEST VERIFIED NO FAULTS
